Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 2, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 6, 2013, 3:37 AM CST. It took effect at Jan 6, 2013, 6:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2013, 3:37 AM CST (09:37 UTC)
- In effect from
- Jan 6, 2013, 6:00 PM CST
- Expired
- Jan 7, 2013, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
472 WHUS74 KMOB 060937 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 337 AM CST SUN JAN 6 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR TONIGHT THROUGH MONDAY MORNING... .AN UPPER SYSTEM PASSING NORTH OF THE AREA TODAY WILL BRING AN INCREASE IN OFFSHORE FLOW TONIGHT INTO MONDAY. GMZ630>635-650-655-670-675-061745- /O.NEW.KMOB.SC.Y.0002.130107T0300Z-130107T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 337 AM CST SUN JAN 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST MONDAY. * WINDS: RISING TO AROUND 20 KNOTS BY MIDNIGHT TONIGHT. * SEAS: BUILDING TO AROUND 4 FEET NEAR SHORE TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
080 WHUS74 KMOB 062125 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 325 PM CST SUN JAN 6 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR TONIGHT THROUGH MONDAY MORNING... .LARGE SURFACE HIGH PRESSURE BUILDING ACROSS THE EASTERN U.S. WILL ALLOW NORTH WINDS TO INCREASE OVERNIGHT INTO MONDAY MORNING. GMZ630>635-650-655-670-675-070530- /O.EXT.KMOB.SC.Y.0002.130107T0000Z-130107T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 325 PM CST SUN JAN 6 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST MONDAY. * WINDS: NORTH 18 TO 23 KNOTS. * SEAS: 3 TO 4 FEET NEAR SHORE...5 TO 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
497 WHUS74 KMOB 070332 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 932 PM CST SUN JAN 6 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MONDAY MORNING FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .LARGE SURFACE HIGH PRESSURE BUILDING ACROSS THE EASTERN U.S. WILL ALLOW NORTH WINDS TO INCREASE OVERNIGHT INTO MONDAY MORNING. GMZ630>635-650-655-670-675-071230- /O.CON.KMOB.SC.Y.0002.000000T0000Z-130107T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 932 PM CST SUN JAN 6 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WINDS: NORTH 18 TO 23 KNOTS. * SEAS: 3 TO 4 FEET NEAR SHORE...5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
945 WHUS74 KMOB 071007 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 407 AM CST MON JAN 7 2013 ...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR NORTHERN MOBILE BAY...PERDIDO BAY...THE PENSACOLA BAY SYSTEM...AND CHOCTAWHATCHEE BAY... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FOR THE MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...AND COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .STRONG NORTHEAST FLOW WILL CONTINUE THROUGH THE MORNING AS HIGH PRESSURE BUILDS FROM THE EASTERN U.S. TO THE NORTHERN GULF OF MEXICO. WINDS SHOULD GRADUALLY SUBSIDE BY THIS AFTERNOON. GMZ630-633>635-071115- /O.CAN.KMOB.SC.Y.0002.000000T0000Z-130107T1800Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 407 AM CST MON JAN 7 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR NORTHERN MOBILE BAY...PERDIDO BAY...THE PENSACOLA BAY SYSTEM...AND CHOCTAWHATCHEE BAY. WINDS HAVE DIMINISHED TO BELOW ADVISORY LEVELS WITHIN THESE BAYS EARLY THIS MORNING. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ GMZ631-632-650-655-670-675-071800- /O.CON.KMOB.SC.Y.0002.000000T0000Z-130107T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 407 AM CST MON JAN 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH 18 TO 23 KNOTS. * SEAS: 3 TO 4 FEET NEAR SHORE...4 TO 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
323 WHUS74 KMOB 071541 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 941 AM CST MON JAN 7 2013 ...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR NORTHERN MOBILE BAY...PERDIDO BAY...THE PENSACOLA BAY SYSTEM...AND CHOCTAWHATCHEE BAY... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FOR THE MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...AND COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .STRONG NORTHEAST FLOW WILL CONTINUE THROUGH THE MORNING AS HIGH PRESSURE BUILDS FROM THE EASTERN U.S. TO THE NORTHERN GULF OF MEXICO. WINDS SHOULD GRADUALLY SUBSIDE BY THIS AFTERNOON. GMZ631-632-071645- /O.CAN.KMOB.SC.Y.0002.000000T0000Z-130107T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 941 AM CST MON JAN 7 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND. WINDS HAVE DIMINISHED TO BELOW ADVISORY LEVELS WITHIN THESE AREAS THIS MORNING. THUS...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ GMZ650-655-670-675-071800- /O.CON.KMOB.SC.Y.0002.000000T0000Z-130107T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 941 AM CST MON JAN 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: NORTH 17 TO 21 KNOTS WITH FREQUENT GUSTS TO NEAR 25 KNOTS. * SEAS: 3 TO 4 FEET NEAR SHORE...4 TO 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
474 WHUS74 KMOB 071807 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1207 PM CST MON JAN 7 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... .THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED TO BELOW ADVISORY LEVELS WITHIN THESE AREAS. GMZ650-655-670-675-071915- /O.EXP.KMOB.SC.Y.0002.000000T0000Z-130107T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1207 PM CST MON JAN 7 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED TO BELOW ADVISORY LEVELS WITHIN THESE AREAS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 11:27 PM CST, 4 hours 10 minutes earlier.
Area forecast discussion, Jan 5, 11:27 PM CST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATE... NATIONAL WEATHER SERVICE MOBILE AL 1127 PM CST SAT JAN 5 2013 .AVIATION...[06Z ISSUANCE]...VFR TO MVFR CONDITIONS THROUGH ABOUT 21Z SUN THEN VFR CONDITIONS THROUGH 00Z MON. CEILINGS WILL RANGE FROM 5 TO 8K FT THROUGH AROUND 06Z TONIGHT...FOLLOWED BY 1.5 TO 2.5K FT WITH LIGHT RAIN AND DRIZZLE POSSIBLE THROUGH 21Z SUN...THEN 2.5 TO 5K FT THROUGH 00Z MON WITH RAIN MOVING OFF TO THE EAST...FOLLOWED BY CEILINGS AROUND 10K FT THROUGH 06Z MON. WINDS WILL BE NORTHEAST AT 8 TO 10 KNOTS THROUGH 06Z SUN THEN NORTH AT 6 TO 10 KNOTS THROUGH 06Z MON. 32/EE && .SHORT TERM (TONIGHT THROUGH MONDAY)...THE COMBINATION OF A SHORTWAVE MOVING ACROSS THE MIDWEST AND AN APPROACHING DISTURBANCE IN THE SOUTHWESTERLY UPPER FLOW OVER THE WESTERN GULF WILL BRING CHANCES OF MAINLY LIGHT RAIN TO THE AREA TONIGHT. THE DISTURBANCE TO OUR SOUTH IS EXPECTED TO SLIDE EAST ACROSS THE MARINE WATERS AS THE SOUTHERN EDGE OF THE SHORTWAVE TO OUR NORTH MOVES EASTWARD ACROSS THE AREA. THIS WILL KEEP THE HEAVIEST RAINFALL OVER THE GULF WITH LIGHTER AMOUNTS INLAND. RAIN WILL MOVE EAST OF THE REGION SUNDAY MORNING AS SFC AND UPPER RIDGING BUILDS ACROSS THE GULF COAST. SKIES WILL CLEAR SUNDAY AFTERNOON WITH HIGHS IN THE UPPER 50S TO AROUND 60. UNDER CLEAR SKIES SUNDAY NIGHT...TEMPS WILL DROP INTO THE LOWER 30S INLAND TO LOW 40S NEAR THE COAST. SUNNY SKIES EXPECTED ON MONDAY AS UPPER RIDGING AMPLIFIES OVER THE AREA IN RESPONSE TO THE DIGGING TROUGH IN THE SOUTHWESTERN STATES. THIS WILL ALLOW TEMPS TO WARM INTO THE LOWER 60S. /13 .LONG TERM (TUESDAY THROUGH SATURDAY)...THE GLOBAL MODELS CONTINUE TO SLOW THE EJECTING UPPER LOW OVER THE SOUTHWESTERN STATES WITH THE 05.12Z ECMWF NOW BRINGING THE ASSOCIATED COLD FRONT AND ASSOCIATED SHOWERS AND THUNDERSTORMS THROUGH THE AREA THURSDAY NIGHT INTO FRIDAY. MEANWHILE THE GFS REMAINS ABOUT 12 HOURS FASTER. THE MODELS NOTORIOUSLY HAVE A DIFFICULT TIME WITH EJECTING CLOSED UPPER LOWS OUT OF THE SOUTHWEST AND ARE USUALLY TOO FAST...SO THE SLOWER SOLUTION OF THE NEW ECMWF WOULD NOT SURPRISE ME. DID NOT MAKE CHANGES TO THE EXTENDED RANGE TO PREVENT FLIP FLOPPING AS THE SPEED OF THIS SYSTEM WILL LIKELY CHANGE ONCE AGAIN. EITHER WAY...THE MAIN DYNAMICS LOOK TO REMAIN FAR ENOUGH TO OUR NORTH TO PREVENT A WIDESPREAD SEVERE WEATHER RISK...BUT SOMETHING TO CONTINUE TO MONITOR CONSIDERING CLIMATOLOGY. /13 && .AVIATION [05.18Z KMOB/KBFM AND KPNS TAF ISSUANCE]...VFR CONDITIONS THROUGH 06.09Z. INCREASING LOW TO MID LEVELS CLOUD COVERAGE IS LATE THIS AFTERNOON AND TONIGHT...DROPPING TO MVFR CRITERIA (2500 FEET AFTER 06.09Z AND 1500 FEET AFTER 06.12Z). PREVAILING UPGLIDE INDUCED LIGHT RAIN FROM 05.22Z TO 06.04Z...BUT WITH LITTLE OR NO RESTRICTIONS TO VISIBILITY. PATCHY DRIZZLE COULD DEVELOP SUNDAY MORNING...POSSIBLY RESTRICTING VISIBILITY DOWN TO 5SM. /22 && .MARINE...WEAK SURFACE HIGH PRESSURE ACROSS THE SOUTHEAST STATES WILL BE REINFORCED BY A MUCH LARGER AND STRONGER HIGH PRESSURE ACROSS THE ENTIRE EASTERN U.S. BY THE END OF THE WEEKEND. THIS WILL ALLOW WINDS TO SHIFT TO A MORE NORTHERLY COMPONENT AND INCREASE TO 15 TO 20 KNOTS SUNDAY NIGHT. THE HIGH PRESSURE WILL THEN SHIFT EAST OVER THE WESTERN ATLANTIC MONDAY NIGHT...REESTABLISHING A MODERATE EAST TO SOUTHEAST WIND FLOW THROUGH MID WEEK. /22 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 42 61 38 60 48 / 40 10 05 00 05 PENSACOLA 46 61 40 60 50 / 50 20 05 00 05 DESTIN 50 60 41 60 55 / 50 20 05 00 05 EVERGREEN 39 60 32 59 43 / 50 10 05 00 00 WAYNESBORO 37 59 30 60 41 / 40 10 05 00 00 CAMDEN 37 59 31 58 42 / 40 10 05 00 00 CRESTVIEW 41 60 35 63 46 / 50 20 05 00 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jan 5, 5:35 AM CST, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 535 AM CST SAT JAN 5 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-061200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 535 AM CST SAT JAN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY LATE WEDNESDAY INTO THURSDAY AS A WEAKENING COLD FRONT MOVES SOUTHEAST TO THE CENTRAL GULF COAST REGION. THE LATEST FORECAST DATA SUGGESTS THE MAIN THREAT OF STRONG STORMS IN ASSOCIATION WITH THIS SYSTEM WILL REMAIN FARTHER TO NORTHWEST...HOWEVER A FEW STRONG STORMS CANNOT BE RULED OUT. THERE IS THE POTENTIAL THAT A SQUALL LINE OF THUNDERSTORMS MAY MOVE SLOWLY EASTWARD ACROSS SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE ON THURSDAY. IF THIS DOES HAPPEN...THEN THERE COULD BE AN INCREASED RISK FOR HEAVY RAINS AND LOCALIZED FLASH FLOODING IN ASSOCIATION WITH THE SQUALL LINE. STAY TUNED FOR ADDITIONAL UPDATES ON THE STORM SYSTEM THAT IS EXPECTED TO AFFECT THE DEEP SOUTH WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... AT THIS TIME...ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-061200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 535 AM CST SAT JAN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A MODERATE TO STRONG EASTERLY FLOW LATE MONDAY RESULTS IN A BUILDING TREND IN SEAS. MODERATE TO STRONG SOUTHEASTERLY WINDS ARE FORECAST TUESDAY AND WEDNESDAY AS A DEVELOPING STORM SYSTEM MOVES OUT OF THE CENTRAL PLAINS STATES. AS A COLD FRONT APPROACHES FROM THE WEST...THUNDERSTORM CHANCES ARE FORECAST TO INCREASE LATE WEDNESDAY INTO THURSDAY ACROSS THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.